Blurred Vision From Chemo?

3 Posts | Page(s): 1 

Blurred Vision From Chemo?

by Judie_N on Tue Apr 15, 2003 12:00 AM

Quote | Reply
My husband had Stage 4 Adenocarcinoma of the esophagus/stomach junction and is on a continuous treatment of 5fu through a pump and also cisplatin and epirubicin every 21 days. He had his second treatment yesterday and the only problematic side effect so far is blurred vision...problematic because he is a professional photographer!! Does anyone have any ideas about how to lessen it? We're open to all types of treatment and are believers that the supplements he takes are helping the chemo work1 Thanks! Judie

RE: Blurred Vision From Chemo?

by Royce_H on Sun Apr 27, 2003 12:00 AM

Quote | Reply
I wish that I could help you on that, as my vision will be good first thing in the morning and then it becomes so blurry that I can`t read or tell what time it is 2 ft. from a large clock.

RE: Blurred Vision From Chemo?

by Shel_A on Mon Sep 22, 2003 12:00 AM

Quote | Reply
I had 6 treatments of taxol & carboplatin for my ovarian cancer and the blurred vision is one of the effects that I have. I can see fine in the morning and by evening, site is pretty limited. My Gyn. Onc. told me to wait when I told her that I need to have my eyes tested. She said wait six months after treatments are over and it will go away. It has been almost 5 months since chemo was over and the vision is alot better. It is only once in awhile now. Hope his are better. Good luck to you.
3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.